# SDR A6WA200640157

- Difficulty date: April 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED STRONG ODOR OF ELECTRICAL CIRCUIT OVERHEATING.  ODOR WAS TRANSIENT IN NATURE.  OCCURRED 10 MINUTES PRIOR TO LANDING AND LASTED ABOUT 1 MINUTE, WAS ONLY NOTICED IN COCKPIT.  PERFORMED VISUAL INSPECTION BEHIND OVERHEAD PANEL, CENTER PEDESTAL, BOTH SIDE PANELS, BOTH SIDE CONSOLES UNDER BOTH INSTRUMENT PANELS IAW AMM 25-16-00 FOR EVIDENCE OF OVERHEATING, ARCING OR ELECTRICAL ODOR.  FOUND NO DEFECTS.  GAINED ACCESS BEHIND C/B/P 1 THROUGH 4 IAW AMM 24-02-00.  AVIONICS BAY FORWARD COMPARTMENT FOR EVIDENCE OF OVERHEATING, ARCING, OR ELECTRICAL ODOR AND FOUND NO DEFECTS.  INSPECTED CONTACTOR 4XKA IAW AMM 24-51-25 FOR OVERHEATING, ARCING OR ELECTRICAL ODOR.  NO DEFECT.  (M)
